A Child Accidentally Takes Medication For A Heart Patient?
Good morning. I want to ask what is the effect of a child accidentally taking medication for a heart patient … if I’m not mistaken the medicine is generic … please answer …
Hello Fiet, thank you for the question for HealthReplies.com
There are various types of drugs given to people with heart disease. Each type of drug can have different effects on children. Apart from needing to know clearly the name of the drug being taken, the number of drugs taken, it is also necessary to know the age and weight of the child who took the drug accidentally. Medicines for people with heart disease are hard drugs that have physiological effects that can be dangerous if taken carelessly. The smaller the age of the child, the greater the possibility of side effects, therefore, you should immediately take your child to the hospital for further evaluation and treatment.
Generic drugs only explain that the drug is not a branded drug. Generic drugs have the same effectiveness and potency as brand-name drugs.
So much information from me, hopefully it will be enough to answer
dr. irna cecilia